I am going in sane. I mean that literally. Flor instance last night as I was going to bed I heard them talking to me. I thought to myself....oh God here they come for me. They aren't real. I already talk to them, I see them...just as if someone was there....I for instance went upstairs last night to close a door...and as I was moving into the room I half was expecting to see him. HE is no one. I know this....cause I am not crazy just yet. One night a couple weeks ago I saw someone...they talked to me...I talked back....then I jumped from my bed and they werent there once I was at the same place they were. Gone. Like a phantom...or....like a guy who is losing his scope of reality. I mean...i am trying to pawn it off on the wellbutrin and the concerta...but between friends...and derrick you are the only friend I can think of that can repeat this to someone else....I see people...well a person that isnt there. Only when I am alone....like now...I am sitting here...and everyone else is gone....and no one is here....and I want someone here....and I worry....is He on the way? Is the fake person...and I dont mean fake as in he lies...i mean .... you get the point. it is the medicine ori am losing it after all these years.
I worry...I almost cry now...cause I feel like I am leaving. I had so many plans for my life...and they dont include halucinations. So to you all...the few and i mean few select friends....I may be losing something. I cant fix it....and sadly...you can't either...this is in motion.
Just an added note a day later.....hallucinations are a common enough side effect that I shouldnt worry apparently. ;-0